# SDR DL72L000514

- Difficulty date: February 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 FOUND RIB CRACKED O/B SIDE OF TAI DUCT ON N1 L/E SLAT.  FABD DOUBLER PER MM 57-54-0 FIG 814, ALODINED PER PS 900-2-4-1 NR 2, INSTALLED PER MM 57-54-0 FIG 814.
